Bluelight

Thread: Oxycodone 30mg once a day withdrawal...?

Results 1 to 10 of 10
  1. Collapse Details
    Oxycodone 30mg once a day withdrawal...? 
    #1
    Im just wondering how bad withdrawal from 30 mg oxycodone once a day can be? say after a year of consistent dosing every day once a day
     

  2. Collapse Details
     
    #2
    Moderator
    Sex, Love & Relationships
    Beachcat's Avatar
    Join Date
    Jul 2011
    Location
    In the South, on a beach
    Posts
    1,184
    I imagine it would be pretty uncomfortable for about three to four days, kind of like a mild flu? Could you taper at all? That would be helpful.....your dosage is not very high, it is length of use that is going to get you. A taper would be wise if possible.
     

  3. Collapse Details
     
    #3
    Bluelight Crew Oxide's Avatar
    Join Date
    Oct 2010
    Location
    Northern California
    Posts
    1,314
    ^Solid advice, reducing the dose will do you a lot of good. Although after a year of daily use you're going to be pretty uncomfortable when you stop no matter which way you slice it, I think.

    A mild flu is an excellent way to describe it as well, and you should expect to have a few rough days at the very least.
     

  4. Collapse Details
     
    #4
    Yeah I'm around this tolerance level, and during the winter months it sucks to try to kick the habit...
     

  5. Collapse Details
     
    #5
    well, i'm just finding out i have access to more oxycodone than i thought... so im gonna try to just switch from what i'm on to taking 30 mg oxycodone everyday until i can't get more... and those withdrawals will be hell im sure, but they'll definitely be better than dropping off from where i'm at.
     

  6. Collapse Details
     
    #6
    Bluelighter
    Join Date
    May 2011
    Location
    NYC
    Posts
    676
    The first few months I was addictd I only did 2-3 30mg pills a day and after going on and off mostly on for 3 months the withdrawal was very bearable. It was my 1st withdrawal...hell I wouldn't even call it that. I was out of commission a few days and seriously like day 6 i was already 75% good.

    Now after years of abuse and being on bupe in between using / clean periods/ relapse the withdrawal is fuckin horrid. Ive been on 6mg bupe daily..and use dope for like 2-3 day binges every 2 weeks. Seriusly after that binge just my switch back to bupe is so bad.. its so much worse than it was withdrawing from that really low dose from back in the day. only wish I coulda kept my tolerance to just using a few 30mg oxy ir a day. I quickly increased to 12x 30mg oxy ir daily (all I could afford and that was KILLING me financially). Withdrawals were pretty brutal just because oxy withdrawal comes on so damn quick.. but still once I took the sub I felt better for the moost part.

    Now with heroin i'll wait 24-36 hours after my last dose and I ALWAYS go through a period of brutal transition lasting 3-6 days to get back onto bupe.

    Like i've found that if you try using doep (well if i try using dope) 2-3 days a week and being on bupe the rest of the week.. I am basically in withdrawals 50% of the week...the 1st 24 hours on bupe I am nautious and throw up and shit. This gets worse the bigger tolerance/mre often you use.
     

  7. Collapse Details
     
    #7
    Quote Originally Posted by ms4104 View Post
    The first few months I was addictd I only did 2-3 30mg pills a day and after going on and off mostly on for 3 months the withdrawal was very bearable. It was my 1st withdrawal...hell I wouldn't even call it that. I was out of commission a few days and seriously like day 6 i was already 75% good.

    Now after years of abuse and being on bupe in between using / clean periods/ relapse the withdrawal is fuckin horrid. Ive been on 6mg bupe daily..and use dope for like 2-3 day binges every 2 weeks. Seriusly after that binge just my switch back to bupe is so bad.. its so much worse than it was withdrawing from that really low dose from back in the day. only wish I coulda kept my tolerance to just using a few 30mg oxy ir a day. I quickly increased to 12x 30mg oxy ir daily (all I could afford and that was KILLING me financially). Withdrawals were pretty brutal just because oxy withdrawal comes on so damn quick.. but still once I took the sub I felt better for the moost part.

    Now with heroin i'll wait 24-36 hours after my last dose and I ALWAYS go through a period of brutal transition lasting 3-6 days to get back onto bupe.

    Like i've found that if you try using doep (well if i try using dope) 2-3 days a week and being on bupe the rest of the week.. I am basically in withdrawals 50% of the week...the 1st 24 hours on bupe I am nautious and throw up and shit. This gets worse the bigger tolerance/mre often you use.
    That seems strange to me, as I experience very different effects when transitioning between full agonist opioids and suboxone. I'm prescribed 16mg suboxone daily, typically take about 6mg on an average day, as it's all that I need. I typically use Opana ER insufflated 2 days in a row during an average week. I would, for example, take suboxone Monday and Tuesday, then abstain Wednesday to let the bupe get out of my system some. Then do 80-120mg Opana on Thursday, and again on Friday. When I take suboxone Saturday morning, I get little discomfort and it's a smooth transition back onto the suboxone; I assume that the oxymorphone is almost entirely out of my system at this point.

    Basically, I don't experience precipitated withdrawal switching between bupe and full agonists when I make sure to allow a good night's sleep between. It seems strange that if you're already experiencing withdrawal from oxycodone that taking suboxone wouldn't help with that, and you would feel precipitated withdrawal from taking suboxone. Kinda the opposite of what I experience, where if I take suboxone while dependent on another full agonist I get sick, but if I'm in withdrawal from an agonist, suboxone makes me comfortable and stabilized with few ill symptoms.
     

  8. Collapse Details
     
    #8
    Bluelighter
    Join Date
    May 2011
    Location
    NYC
    Posts
    676
    Quote Originally Posted by Howdoesitfeel? View Post
    That seems strange to me, as I experience very different effects when transitioning between full agonist opioids and suboxone. I'm prescribed 16mg suboxone daily, typically take about 6mg on an average day, as it's all that I need. I typically use Opana ER insufflated 2 days in a row during an average week. I would, for example, take suboxone Monday and Tuesday, then abstain Wednesday to let the bupe get out of my system some. Then do 80-120mg Opana on Thursday, and again on Friday. When I take suboxone Saturday morning, I get little discomfort and it's a smooth transition back onto the suboxone; I assume that the oxymorphone is almost entirely out of my system at this point.

    Basically, I don't experience precipitated withdrawal switching between bupe and full agonists when I make sure to allow a good night's sleep between. It seems strange that if you're already experiencing withdrawal from oxycodone that taking suboxone wouldn't help with that, and you would feel precipitated withdrawal from taking suboxone. Kinda the opposite of what I experience, where if I take suboxone while dependent on another full agonist I get sick, but if I'm in withdrawal from an agonist, suboxone makes me comfortable and stabilized with few ill symptoms.
    It used to work 'right' for me too. Now I ALWAYS wait until it's unbearable then I wait some more just to avoid the precip withdrawals...and I always end up in discomfort. Honestly most of the time I get SOME relief from the sub but it kind of changes up my physical symptoms. I still feel like SHIT but I am not crawling out of my skin as much. Its a lot worse if I am doing 2-3 bundles a day vs keeping my shit in check with like just 10 bags a day. I am not saying it doesn't work for me though.. for instance after a binge I just got back on sub.. Days 1-3 I had benzos and got sleep. Day 4 I felt like COMPLETE SHIT and this is ON sub for 4 days already (nowhere near the point you would feel in full withdrawals though). I managed to get a few hours of sleep broken up in 30 min segments. Now its been like 7 days and the chills are 90% gone and I am like 90% adjusted to sub. Feelin pretty decent.

    When I was doing lower doses of oxy I would wait until in full withdrawals (12-24 hours usually waited about 16 hours for me..id be sick as FUCK in like 9), and I would honestly get relief to the point where I was high from the bupe. It was like being on speed almost.. I had mad energy all day. Well that shit is long gone to say the least. The longer I used the worse this transition shit got.
     

  9. Collapse Details
     
    #9
    Ive been smoking oxy 30mg (blues) everyday from 2 to 5 times a day for about a year already. I am trying to quit but I cant seem to just do it and am beating myself up about it. Any advice would help. From one human being to another.
     

  10. Collapse Details
     
    #10
    Senior Moderator
    Basic Drug Discussion
    Anon/Homeless Forums
    baooozs's Avatar
    Join Date
    Nov 2012
    Posts
    4,070
    dr.a_rivera welcome to bluelight!

    This is an old thread so I've made a brand new thread for you in our Sober Living forum including your question. The following is the link which will take you right to it:

    Oxycodone For a Year - Advice on How To Quit

    There you'll get plenty of support. Good luck. Closed. PM me if you need anything.
    Last edited by baooozs; 18-04-2013 at 06:26.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •